Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    A side effect of the AD meds I take is diarrhoea. I've tried switching before and the drs have basically said it's something I'll have to deal with.

    Is it okay to take oral rehydration sachets indefinitely? Does anyone have other suggestions for combatting it? My Dr said immodium wasn't good in the long term and that mainly made me feel constipated and increased stomach pain.
    • TSR Support Team
    • Peer Support Volunteers
    Offline

    20
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    (Original post by Anonymous)
    A side effect of the AD meds I take is diarrhoea. I've tried switching before and the drs have basically said it's something I'll have to deal with.

    Is it okay to take oral rehydration sachets indefinitely? Does anyone have other suggestions for combatting it? My Dr said immodium wasn't good in the long term and that mainly made me feel constipated and increased stomach pain.
    Add more natural stool hardeners to your diet to try to combat the side effects at least somewhat. Ask your doctor or a pharmacist about the sachets to be safe.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 24, 2017
Poll
Favourite type of bread

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.